MathSciNet Relay Station
MathSciNet bibliographic data
MR2927841 34A07 (03E72 26E50)
Li, Jinxian; Zhao, Aimin; Yan, Jurang The Cauchy problem of fuzzy differential equations under generalized differentiability. Fuzzy Sets and Systems 200 (2012), 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement